# SDR AALA202402196046

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,919 hours, 33,475 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 53,702 hours, 24,052 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: D2309000007
- Part serial: LA6552
- Condition: Defective
- Location: Thrust Reverser
- Part time: 63,613 hours, 36,919 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PDX DUE TO RECIEVING ENGINE 1 THRUST REVERSER UNLOCK JUST AFTER TAKEOFF. THE FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES WHICH INSTRUCTED THEM TO SHUT DOWN THE ENGINE. THE AIRCRAFT LANDED SAFELY AT PDX AND TAXIED TO THE GATE.  MAINTENANCE REPLACED #1 ENG INBD THRUST REVERSER UPPER BLOCKER DOOR LATCH IAW AMM 78-31-19,  ALSO REPLACED NR 1 ENG INBD THRUST REVERSER UPPER BLOCKER DOOR ACTUATOR IAW AMM 78-31-41. MAINTENANCE ALSO FOUND THE #1 ENGINE THRUST REVERSER HYD CONTROL UNIT DPI EXTENDED / TRIPPED & REPLACED  HYD CONTROL UNIT IAW AMM 78-31-51. A SATISFACTORY LEAK & OPS CHECK WAS ACCOMPLISHED.
